On Ramsey Dynamical Model and Closed-Form Solutions


Polat G. G. , Özer T.

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.28, no.2, pp.209-218, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.2991/jnmp.k.210103.001
  • Title of Journal : JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS
  • Page Numbers: pp.209-218

Abstract

This study focuses on the analysis of Ramsey dynamical model with current Hamiltonian defining an optimal control problem in a neoclassical growth model by utilizing Lie group theory. Lie point symmetries of coupled nonlinear first-order ordinary differential equations corresponding to first-order conditions of maximum principle are analyzed and then first integrals and corresponding closed-form (analytical) solutions are determined by using Lie point symmetries in conjunction with Prelle-Singer and Jacobi last multiplier methods. Additionally, associated lambda-symmetries, adjoint symmetries, Darboux polynomials, and the properties of the model are represented. (C) 2021 The Authors. Published by Atlantis Press B.V.